# SDR IGXR2014FA0000710

- Difficulty date: December 15, 2014
- Submitted: December 15, 2014
- Operation: General aviation
- Filed by: Heritage Aviation,Inc., repair station IGXR989E
- Aircraft: N122TJ
- Make and model: Cessna 421C
- Aircraft serial: 421C1018
- Aircraft time: 1,704 hours
- Engine: Cont GTSIO520N
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 21806
- Condition: Failed
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT ENGINE STOPPED PRODUCING FULL POWER.  AIRCRAFT SAFELY RETURNED BACK WITH 1 ENGINE.  EXAMINED LT ENGINE AND DISCOVERED CYL NR 6 FUEL LINE DETACHED FROM FUEL MANIFOLD, LINE FAILED AT SOLDER JOINT AT MANIFOLD END.  R & R CYLINDER NR 6 FUEL LINE WITH NEW, PN 2180-6 IAW O/H MANUAL X-30045A.  OPS CHECKED GOOD.  ALSO PERFORMED VISUAL INSPECTION ON ALL OTHER FUEL INJECTOR LINES ON LT & RT ENGINE WITH 10X MAGNIFYING GLASS, PERFORMED ENGINE RUNS AND OPS CHECK, NO LEAKS OR DEFECTS NOTED.
